English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Deformation Finiteness for real hyperkähler manifolds

Degtyarev, A., Itenberg, I., & Kharlamov, V. M. (2007). Deformation Finiteness for real hyperkähler manifolds. Moscow Mathematical Journal, 7(2), 257-263.

Item is

Files

show Files
hide Files
:
Degtyarev-Itenberg-Kharlamov_Deformation finiteness for real hyperkähler manifolds_2007.pdf (Publisher version), 206KB
 
File Permalink:
-
Name:
Degtyarev-Itenberg-Kharlamov_Deformation finiteness for real hyperkähler manifolds_2007.pdf
Description:
-
OA-Status:
Visibility:
Restricted (Max Planck Institute for Mathematics, MBMT; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
Degtyarev-Itenberg-Kharlamov_Deformation finiteness for real hyperkähler manifolds_oa_2007.pdf (Preprint), 125KB
Name:
Degtyarev-Itenberg-Kharlamov_Deformation finiteness for real hyperkähler manifolds_oa_2007.pdf
Description:
arXiv:math/0606311
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Degtyarev, Alex1, Author           
Itenberg, Ilia1, Author           
Kharlamov, Viatcheslav M.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Algebraic Geometry, math.AG,
 Abstract: We show that the number of equivariant deformation classes of real structures
in a given deformation class of compact hyperkahler manifolds is finite.

Details

show
hide
Language(s): eng - English
 Dates: 2007
 Publication Status: Issued
 Pages: 7
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: math/0606311
Other: http://arxiv.org/abs/math/0606311
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Moscow Mathematical Journal
  Abbreviation : Mosc. Math. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Independent University of Moscow ; Higher School of Economics
Pages: - Volume / Issue: 7 (2) Sequence Number: - Start / End Page: 257 - 263 Identifier: -